# SDR SWAA2024070201099

- Difficulty date: June 12, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 45,125 hours, 27,398 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND HORIZONTAL STABILIZER INSPAR RIB; AT STABILIZER STATION 120.30; 4TH VERTICAL STIFFENER IS CRACKED.<[01] LEFT HAND HORIZONTAL STABILIZER; INSPAR RIB; AT STATION 120.30; 4TH VERTICAL STIFFENER; WAS REPAIRED IAW B-737-700 SRM 53-10-09-2R-4 REPAIR 4.FIG.201 SHEET 1;3.;[02] VERIFIED CORRECTIVE ACTION
